# SDR V0XD20160908158

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 517-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BETWEEN BS 517 - 581 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
